Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Help me Paralisys!


[Tr...]

Recommended Posts

Hello

I’m from Germany. My English is bad. I need a help. At 2017 I stoped taking Klonopin. I kindled it a few times with other medicines  and supplements. At last time I done it for a treatment with lyne by a herb mix. My muscles are tensing, my arms are without any life, I have just hurts. I can’t hold anythig in my hands. That’s like a paralisys. There was someone like that? According to doctors that is not lyme. The test is negative also. The nerve measurements is right, but all my bones hurt me. I have big pain. So, what is the paralysis I have? Please, HELP me!

Link to comment
Share on other sites

I don't have the answer but unfortunately I don't think there's enough information to tell. I think if you've been checked out by a doctor and nothing obvious has been identified, then it is probably related to the benzo and in that case it would be expected to go away. I hope that's soon for you.

 

I once saw a thread from someone talking about a similar thing, but I wouldn't be able to find it as it was a while ago. I don't know what stage of withdrawal they were at but at least it shows it might be benzo related. I hope that person sees this thread or someone else who can relate does too.

 

Sorry you're having this setback. I believe you will be fit and healthy again before you know it, just got to find a way to cope. It could pass quickly... I hope that's the case  :thumbsup:

Link to comment
Share on other sites

It's not my area of expertise but I have seen a lot about antibiotics causing setbacks. That is all they are, though. It's not permanent and you'll get better again.

 

If you can remember the strategies you used to do that helped when you were feeling like this, try to use them again now. Getting worked up doesn't help. I understand that you're frightened but take a few deep breaths and try to accept that you just have an unexpected and unwelcome challenge to get through. You'll be back to normal before you know it, just try to avoid stressing out or any stressful activities and that will help.

Link to comment
Share on other sites

Traviata I'm sorry to say but it sounds like you are in a setback from the antibiotics, it's been 5 months since I took the course of antibiotics and I'm still in a bad setback and my symptoms are very similar so it's possible that's what you are experiencing right now, my tests are all negative also. PM me if you have any questions
Link to comment
Share on other sites

this paralysis is more due to tight muscles, muscle cramps.It was after clonopine, but few, now do not go away.But I reassured that benzo withdrawal, not a rare disease.
Link to comment
Share on other sites

Sounds like benzos. I had this in my whole body and eventually went away. It could be a wave/ setback. I had a big one where I was much better and had setbacks. It will be better.
Link to comment
Share on other sites

I thank you for the answers. I was a little reassured and I am no longer looking for rare diseases. I have already spent thousands of dollars on doctors and tests. I am afraid because I have had different symptoms so far.
Link to comment
Share on other sites

Sounds like benzos. I had this in my whole body and eventually went away. It could be a wave/ setback. I had a big one where I was much better and had setbacks. It will be better.

How long did it take for it to go away for you? It's been 5 months for me and the tight( yes almost paralysis type feeling especially when laying down) is not easing up?
Link to comment
Share on other sites

I was able to use 80% of my left arm yesterday and had little pain. I ate a lot, I was light, I didn’t cry. Could this have been a small window? My right arm was paralyzed and I couldn't go much. Today my nerve hurts cruelly, my hands, my legs tight, just crying. I hope it was a window and not a coincidence.
Link to comment
Share on other sites

×
×
  • Create New...